# SDR CALA2019122102259

- Difficulty date: December 19, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N77536
- Make and model: Boeing 737824
- Aircraft serial: 62766
- Aircraft time: 12,343 hours, 4,189 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 141A371175
- Condition: Damaged
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXTERNAL POWER DOOR CUT OUT LOWER STIFFENER DAMAGED DURING TOW BY THE EXTERNAL POWER CORD. CORD ON TUG GOT WOUND AROUND WHEEL ASSY AND PULLED OUT OF RECEPTICLE . REPAIR ACCOMPLISHED ON DOCK NON ROUTINES 5423850, 5423851 PER ECRA# 5310-07719
